IronMagLabs


ephedrine addiction withdrawal

Results 1 to 5 of 5
  1. #1
    Registered User
    sicko's Avatar


    Join Date
    Jan 2005
    Posts
    114
    Rep Points
    10

    ephedrine addiction withdrawal






    Hello people,

    I have been using ECA stack for a long long time now , 5-6 months unstoppable and became a routine. That staff would not give me any help now.

    I decided to stop this shit 3 days ago. I used to take around 100 -125 mg of Ephe HCI each day. It's the 3rd day now and damn I sleep around 10 hours , I wake up , I try to workout but It 's very difficult , I go back to home , i eat and then .....lethargy. I need to sleep. I sleep 3 hours. I wake up at 8.00 pm in the evening. I go out with friends and I really get sleepy at around 12.00 am .

    I am holding ok , I watch my craving, i eat clean food, i try to do some cardio with weights but it is very difficult. Now i Understand how addiction looks like. I sweat and feel lethargic all day around with low pressure.

    I am continuing my fight. How long will it take?Any prescriptions useful?Any advices?

    Thanks

    PS.Stay away from ephedra abuse

  2. #2
    Registered User


    Join Date
    May 2005
    Posts
    12,542
    Rep Points
    15370977

    Don't take more drugs to fight the "addiction" just fight it out the first week is the hardest.
    I highly recommend all IronMagLabs supplements!
    www.ironmaglabs.com

  3. #3
    Magical Apelikemenace
    ELITE MEMBER
    The Monkey Man's Avatar


    Join Date
    Mar 2005
    Location
    New Delhi, India
    Posts
    14,421
    Rep Points
    14936998

    Go and get an espresso colonic.

    Have Problems?... Chances are its due to overpopulation
    Save The Oceans, Save the Planet, Save Your Family, Save Yourself!



  4. #4
    Gatekepper
    ELITE MEMBER
    Pirate!'s Avatar


    Join Date
    Jun 2004
    Location
    Texas
    Posts
    6,579
    Rep Points
    16274791

    I would just use caffeine and taper down over the next few weeks. Going cold turkey was a bad call, but kicking the habit was a good one. You can fully adjust in under 4 weeks.
    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

    How to Use HCG

  5. #5
    Registered User
    kraziplaya's Avatar


    Join Date
    Mar 2005
    Location
    VA
    Posts
    529
    Rep Points
    10






    Quote Originally Posted by PirateFromHell
    I would just use caffeine and taper down over the next few weeks. Going cold turkey was a bad call, but kicking the habit was a good one. You can fully adjust in under 4 weeks.

    sounds like perfect advice

Similar Threads

  1. Replies: 0
    Last Post: 06-21-2011, 06:17 PM
  2. Feeling Down after Withdrawal from HGH?
    By ryanatx in forum Diet & Nutrition
    Replies: 11
    Last Post: 05-24-2010, 12:09 AM
  3. Iraq insists on withdrawal timetable
    By Splash Log in forum Open Chat
    Replies: 5
    Last Post: 07-08-2008, 06:54 PM
  4. Withdrawal symtoms from IM
    By MACCA in forum Open Chat
    Replies: 16
    Last Post: 11-08-2006, 08:23 PM
  5. Liptigen Withdrawal
    By Pepper in forum Supplements
    Replies: 5
    Last Post: 09-19-2003, 11:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->